# SDR SWAA2024061182277

- Difficulty date: May 3, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 65,876 hours, 39,680 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Discolored
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOLORED LENS EMERGENCY EXIT DOOR LH AND RH SIDE AT PASSENGER CABIN.  REPLACED LENS EMERGENCY EXIT DOOR LH AND RH SIDE AT PASSENGER CABIN IAW AMM 33-21-00-960-801 STEP 6.C.(2). ITEM (A) AND (C).
